Show simple item record

dc.contributor.authorCheban, David N. ( Orcid Icon 0000-0002-2309-3823 )
dc.date.accessioned2020-08-07T19:47:22Z
dc.date.available2020-08-07T19:47:22Z
dc.date.issued2002-05-17
dc.identifier.citationCheban, D. N. (2002). Upper semicontinuity of attractors of non-autonomous dynamical systems for small perturbations. Electronic Journal of Differential Equations, 2002(42), pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12341
dc.description.abstractWe study the problem of upper semicontinuity of compact global attractors of non-autonomous dynamical systems for small perturbations. For the general nonautonomous dynamical systems, we give the conditions of upper semicontinuity of attractors for small parameter. Several applications of these results are given (quasihomogeneous systems, monotone systems, nonautonomously perturbed systems, nonautonomous 2D Navier-Stokes equations and quasilinear functional-differential equations).en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectMonotone systemen_US
dc.subjectNonautonomous dynamical systemen_US
dc.subjectSkew-product flowen_US
dc.subjectGlobal attractoren_US
dc.subjectAlmost periodic motionsen_US
dc.titleUpper Semicontinuity of Attractors of Non-autonomous Dynamical Systems for Small Perturbationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record